Will low dose Accutane help to clear my skin?

I’ve struggled with cystic acne because of my hormonal fluctuated. My acne used to significantly decrease after I took birth control for 5 months and back again with many bumps after I tried to stop using birth control. I’ve been to gynecologist and they’ve prescribed me Diane35 birth control again after they’ve found I must have PCOS. I’ve decided to visit Dermatologist to cure my significant cystic acne and they put me on Accutane 25mg every 2 days and Antibiotic 500mg everyday.Today is my 12th day on Accutane , Birth Control Pill , Antibiotic. My acne is getting worse and many scars appear so bad. I feel itchy and I can’t hide those bumps and white head acnes everywhere of my face even I put on make up. I feel so bad and want to ask that when will my skin is getting better? Or is it too low dose for me on Accutane? 

Kelly9999

F, 20, Cambodia